# SDR GLBA20100823F

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 30,199 hours, 35,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 300-302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP A, 2" CRACK WAS FOUND BETWEEN FS 300 TO 302, 28.5" OTBD OF THE CTR LINE ON THE RT SIDE AT WATER LINE 75.00.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW  EO 10-1900-53-051. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
